Alert archive / Illinois / River Flood Warnings in 2009
River Flood Warning 274, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Dec 24, 2009, 10:30 AM CST for Brown County, Illinois. It took effect at Dec 24, 2009, 10:48 PM CST. It was in force for 5 days.
The area
The counties it named.
The facts
- Issued
- Dec 24, 2009, 10:30 AM CST (16:30 UTC)
- In effect from
- Dec 24, 2009, 10:48 PM CST
- Expired
- Dec 30, 2009, 10:19 AM CST
- In force
- 5 days
- Issued by
- NWS St. Louis, MO
- Flood severity
- Moderate
County Brown County, IL
The radar
The Lincoln radar (KILX), 122 km from the middle of the area, began a volume at 16:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point La Moine River at Ripley (RIPI2).
- Action stage
- 18 ft
- Minor stage
- 22 ft
- Moderate stage
- 23 ft
- Major stage
- 27 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05585000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS43 KLSX 241630
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1030 AM CST THU DEC 24 2009
...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVER IN ILLINOIS...
LA MOINE RIVER AT RIPLEY AFFECTING BROWN COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS A RESULT OF AROUND 1.00 INCH OF PRECIPITATION
RECEIVED THE PAST 24 HOURS...AND UP TO 1.25 INCHES OF PRECIPITATION
FORECAST DURING THE NEXT 24 HOURS...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
ILC009-251630-
/O.NEW.KLSX.FL.W.0274.091225T0307Z-091231T0336Z/
/RIPI2.2.ER.091225T0307Z.091226T0000Z.091230T0336Z.NO/
1030 AM CST THU DEC 24 2009
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLOOD WARNING FOR
THE LA MOINE RIVER AT RIPLEY.
* FROM THIS EVENING TO WEDNESDAY EVENING.
* AT 9:45 AM THURSDAY THE STAGE WAS 18.4 FEET.
* FLOOD STAGE IS 22.0 FEET.
* MODERATE FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY TONIGHT AND CONTINUE TO RISE
TO NEAR 25.5 FEET BY FRIDAY EVENING. THE RIVER WILL FALL BELOW
FLOOD STAGE BY TUESDAY BEFORE MIDNIGHT.
* IMPACT...AT 26.0 FEET...EXTENSIVE PASTURE FLOODING DOWNSTREAM OF THE
GAUGE ALONG HIGHWAY 103 EAST OF U.S. HIGHWAY 24.
* IMPACT...AT 24.5 FEET...COUNTY ROAD 1600E (LEVY ROAD) IS CLOSED JUST
WEST OF LAGRANGE LOCK ROAD.
* IMPACT...AT 24.0 FEET...TOWNSHIP ROAD, DOWNSTREAM OF THE GAGE ON THE
RIGHT BANK, BEGINS TO FLOOD.
* IMPACT...AT 23.0 FEET...MODERATE FLOODING BEGINS. EXTENSIVE
CROPLAND IS FLOODED BELOW THE GAUGE NEAR THE LAGRANGE LOCK ROAD
BRIDGE.
* IMPACT...AT 22.0 FEET...FLOOD STAGE. FARMLAND FLOODING AND RURAL
DAMAGES BEGIN.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 12/25 12/26 12/27 12/28 12/29
LA MOINE RIVER
RIPLEY 22 18.44 24.5 24.8 22.8 22.6 22.813 follow-up statements
000
WGUS83 KLSX 250158
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
758 PM CST THU DEC 24 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
LA MOINE RIVER AT ...RIPLEY AFFECTING BROWN COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS A RESULT OF AROUND 1.0 INCHES OF RAIN IN THE
PAST 24 HOURS AND 0.8 INCHES FORECAST IN THE NEXT 24 HOURS...
THE NATIONAL WEATHER SERVICE WILL CONTINUE TO ISSUE FOLLOW UP STATEMENTS
AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
ILC009-260158-
/O.EXT.KLSX.FL.W.0274.091225T0448Z-091231T0600Z/
/RIPI2.2.ER.091225T0448Z.091226T0000Z.091230T0600Z.NO/
758 PM CST THU DEC 24 2009
THE FLOOD WARNING CONTINUES FOR
THE LA MOINE RIVER AT RIPLEY.
* UNTIL NEXT WEDNESDAY.
* AT 6:45 PM THURSDAY THE STAGE WAS 20.6 FEET.
* FLOOD STAGE IS 22.0 FEET.
* MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE TONIGHT AND THEN
RISE TO NEAR 25.3 FEET TOMORROW EVENING AND FALL BELOW FLOOD STAGE
WEDNESDAY MORNING.
* IMPACT...AT 24.5 FEET...COUNTY ROAD 1600E (LEVY ROAD) IS CLOSED JUST
WEST OF LAGRANGE LOCK ROAD.
* IMPACT...AT 24.0 FEET...TOWNSHIP ROAD, DOWNSTREAM OF THE GAGE ON THE
RIGHT BANK, BEGINS TO FLOOD.
* IMPACT...AT 23.0 FEET...MODERATE FLOODING BEGINS. EXTENSIVE
CROPLAND IS FLOODED BELOW THE GAUGE NEAR THE LAGRANGE LOCK ROAD
BRIDGE.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 12/25 12/26 12/27 12/28 12/29
LA MOINE RIVER
RIPLEY 22 20.65 24.0 24.7 23.0 22.8 22.7000
WGUS83 KLSX 251438
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
838 AM CST FRI DEC 25 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN
ILLINOIS...
LA MOINE RIVER AT RIPLEY AFFECTING BROWN COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS A RESULT OF AROUND 3.00 INCHES OF PRECIPITATION
RECEIVED OVER THE PAST 48 HOURS...WITH SOME LOCALLY HIGHER AMOUNTS...
AND LITTLE ADDITIONAL ACCUMULATION EXPECTED IN THE NEXT 24 HOURS...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
ILC009-261438-
/O.EXT.KLSX.FL.W.0274.000000T0000Z-091228T1536Z/
/RIPI2.2.ER.091225T0648Z.091226T0600Z.091227T1536Z.NO/
838 AM CST FRI DEC 25 2009
THE FLOOD WARNING CONTINUES FOR
THE LA MOINE RIVER AT RIPLEY.
* UNTIL MONDAY MORNING.
* AT 7:45 AM FRIDAY THE STAGE WAS 22.6 FEET.
* FLOOD STAGE IS 22.0 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 23.4 FEET BY
AFTER MIDNIGHT SATURDAY. THE RIVER WILL FALL BELOW FLOOD STAGE LATE
SUNDAY MORNING.
* IMPACT...AT 24.5 FEET...COUNTY ROAD 1600E (LEVY ROAD) IS CLOSED JUST
WEST OF LAGRANGE LOCK ROAD.
* IMPACT...AT 24.0 FEET...TOWNSHIP ROAD, DOWNSTREAM OF THE GAGE ON THE
RIGHT BANK, BEGINS TO FLOOD.
* IMPACT...AT 23.0 FEET...MODERATE FLOODING BEGINS. EXTENSIVE
CROPLAND IS FLOODED BELOW THE GAUGE NEAR THE LAGRANGE LOCK ROAD
BRIDGE.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 12/26 12/27 12/28 12/29 12/30
LA MOINE RIVER
RIPLEY 22 22.63 23.4 22.3 21.2 20.7 18.0000
WGUS83 KLSX 252102
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
302 PM CST FRI DEC 25 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
LA MOINE RIVER AT ...RIPLEY AFFECTING ...BROWN COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE NATIONAL WEATHER SERVICE WILL CONTINUE TO ISSUE FOLLOW UP STATEMENTS
AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
ILC009-262102-
/O.EXT.KLSX.FL.W.0274.000000T0000Z-091228T1630Z/
/RIPI2.2.ER.091225T0648Z.091226T0600Z.091227T1630Z.NO/
302 PM CST FRI DEC 25 2009
THE FLOOD WARNING CONTINUES FOR
THE LA MOINE RIVER AT RIPLEY.
* UNTIL SUNDAY.
* AT 1:45 PM FRIDAY THE STAGE WAS 23.0 FEET.
* FLOOD STAGE IS 22.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO NEAR 23.3 FEET LATE TONIGHT.
* THE RIVER WILL FALL BELOW FLOOD STAGE SUNDAY MORNING.
* IMPACT...AT 23.0 FEET...MODERATE FLOODING BEGINS. EXTENSIVE
CROPLAND IS FLOODED BELOW THE GAUGE NEAR THE LAGRANGE LOCK ROAD
BRIDGE.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 12/26 12/27 12/28 12/29 12/30
LA MOINE RIVER
RIPLEY 22 22.97 23.3 22.3 21.2 20.7 17.9000
WGUS83 KLSX 260245
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
845 PM CST FRI DEC 25 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS..
LA MOINE RIVER AT ...RIPLEY AFFECTING ...BROWN COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE NATIONAL WEATHER SERVICE WILL CONTINUE TO ISSUE FOLLOW UP STATEMENTS
AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
ILC009-270245-
/O.CON.KLSX.FL.W.0274.000000T0000Z-091228T1630Z/
/RIPI2.2.ER.091225T0648Z.091226T0600Z.091227T1630Z.NO/
845 PM CST FRI DEC 25 2009
THE FLOOD WARNING CONTINUES FOR
THE LA MOINE RIVER AT RIPLEY.
* UNTIL SUNDAY MORNING.
* AT 7:45 PM FRIDAY THE STAGE WAS 23.2 FEET.
* FLOOD STAGE IS 22.0 FEET.
* MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO NEAR 23.3 FEET LATE TONIGHT.
* THE RIVER WILL FALL BELOW FLOOD STAGE SUNDAY MORNING.
* IMPACT...AT 23.0 FEET...MODERATE FLOODING BEGINS. EXTENSIVE
CROPLAND IS FLOODED BELOW THE GAUGE NEAR THE LAGRANGE LOCK ROAD
BRIDGE.
* IMPACT...AT 22.0 FEET...FLOOD STAGE. FARMLAND FLOODING AND RURAL
DAMAGES BEGIN.
* IMPACT...AT 17.0 FEET...BANKS BEGIN TO OVERFLOW.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 12/26 12/27 12/28 12/29 12/30
LA MOINE RIVER
RIPLEY 22 23.21 23.3 22.3 21.2 20.7 17.9000
WGUS83 KLSX 261639
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1039 AM CST SAT DEC 26 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN
ILLINOIS...
LA MOINE RIVER AT RIPLEY AFFECTING BROWN COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS A RESULT OF PRECIPIATION RECEIVED AT THE
END OF THE WEEK...AND ASSOCIATED RUNOFF...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
ILC009-271639-
/O.EXT.KLSX.FL.W.0274.000000T0000Z-091228T0959Z/
/RIPI2.2.ER.091225T0648Z.091226T0515Z.091227T0959Z.NO/
1039 AM CST SAT DEC 26 2009
THE FLOOD WARNING CONTINUES FOR
THE LA MOINE RIVER AT RIPLEY.
* UNTIL LATE SUNDAY NIGHT.
* AT 9:45 AM SATURDAY THE STAGE WAS 22.9 FEET.
* FLOOD STAGE IS 22.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
EARLY SUNDAY.
* IMPACT...AT 23.0 FEET...MODERATE FLOODING BEGINS. EXTENSIVE
CROPLAND IS FLOODED BELOW THE GAUGE NEAR THE LAGRANGE LOCK ROAD
BRIDGE.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 12/27 12/28 12/29 12/30 12/31
LA MOINE RIVER
RIPLEY 22 22.88 21.9 21.4 21.0 18.4 14.1000
WGUS83 KLSX 270223
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
823 PM CST SAT DEC 26 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
LA MOINE RIVER AT ...RIPLEY AFFECTING ...BROWN COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS
THE NATIONAL WEATHER SERVICE WILL CONTINUE TO ISSUE FOLLOW UP STATEMENTS
AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
ILC009-280223-
/O.EXT.KLSX.FL.W.0274.000000T0000Z-091228T1200Z/
/RIPI2.2.ER.091225T0648Z.091226T0515Z.091227T1200Z.NO/
823 PM CST SAT DEC 26 2009
THE FLOOD WARNING CONTINUES FOR
THE LA MOINE RIVER AT RIPLEY.
* UNTIL SUNDAY.
* AT 7:45 PM SATURDAY THE STAGE WAS 22.5 FEET.
* FLOOD STAGE IS 22.0 FEET.
* MINOR FLOODING IS OCCURRING.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW MORNING.
* IMPACT...AT 22.0 FEET...FLOOD STAGE. FARMLAND FLOODING AND RURAL
DAMAGES BEGIN.
* IMPACT...AT 17.0 FEET...BANKS BEGIN TO OVERFLOW.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 12/27 12/28 12/29 12/30 12/31
LA MOINE RIVER
RIPLEY 22 22.49 22.0 21.4 21.1 18.7 14.3000
WGUS83 KLSX 271639
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1039 AM CST SUN DEC 27 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN
ILLINOIS...
LA MOINE RIVER AT RIPLEY AFFECTING BROWN COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS A RESULT OF PRECIPITATION RECEIVED AT THE END
OF THE WEEK...AND ASSOCIATED RUNOFF...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
ILC009-281639-
/O.EXT.KLSX.FL.W.0274.000000T0000Z-091228T2100Z/
/RIPI2.2.ER.091225T0648Z.091226T0515Z.091227T2100Z.NO/
1039 AM CST SUN DEC 27 2009
THE FLOOD WARNING CONTINUES FOR
THE LA MOINE RIVER AT RIPLEY.
* UNTIL MONDAY AFTERNOON.
* AT 9:45 AM SUNDAY THE STAGE WAS 22.2 FEET.
* FLOOD STAGE IS 22.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
LATE THIS AFTERNOON.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 12/28 12/29 12/30 12/31 01/01
LA MOINE RIVER
RIPLEY 22 22.17 21.4 21.2 19.2 14.8 11.2000
WGUS83 KLSX 280215
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
815 PM CST SUN DEC 27 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
LA MOINE RIVER AT ...RIPLEY AFFECTING ...BROWN COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE NATIONAL WEATHER SERVICE WILL CONTINUE TO ISSUE FOLLOW UP STATEMENTS
AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
ILC009-290215-
/O.EXT.KLSX.FL.W.0274.000000T0000Z-091230T1030Z/
/RIPI2.2.ER.091225T0648Z.091226T0515Z.091229T1030Z.NO/
815 PM CST SUN DEC 27 2009
THE FLOOD WARNING CONTINUES FOR
THE LA MOINE RIVER AT RIPLEY.
* UNTIL TUESDAY.
* AT 7:45 PM SUNDAY THE STAGE WAS 22.3 FEET.
* FLOOD STAGE IS 22.0 FEET.
* MINOR FLOODING IS OCCURRING.
* FORECAST...THE RIVER WILL RISE TO NEAR 22.5 FEET TOMORROW AFTERNOON.
* THE RIVER WILL FALL BELOW FLOOD STAGE TUESDAY MORNING.
* IMPACT...AT 23.0 FEET...MODERATE FLOODING BEGINS. EXTENSIVE
CROPLAND IS FLOODED BELOW THE GAUGE NEAR THE LAGRANGE LOCK ROAD
BRIDGE.
* IMPACT...AT 22.0 FEET...FLOOD STAGE. FARMLAND FLOODING AND RURAL
DAMAGES BEGIN.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 12/28 12/29 12/30 12/31 01/01
LA MOINE RIVER
RIPLEY 22 22.28 22.4 21.9 19.3 14.7 11.2000
WGUS83 KLSX 281512
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
912 AM CST MON DEC 28 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN
ILLINOIS...
LA MOINE RIVER AT RIPLEY AFFECTING BROWN COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS A RESULT OF PRECIPITATION RECEIVED AT THE END
OF LAST WEEK AND OVER THE WEEKEND...AND ASSOCIATED RUNOFF...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
ILC009-291512-
/O.EXT.KLSX.FL.W.0274.000000T0000Z-091230T1400Z/
/RIPI2.2.ER.091225T0648Z.091226T0515Z.091229T1400Z.NO/
912 AM CST MON DEC 28 2009
THE FLOOD WARNING CONTINUES FOR
THE LA MOINE RIVER AT RIPLEY.
* UNTIL WEDNESDAY MORNING.
* AT 8:45 AM MONDAY THE STAGE WAS 22.5 FEET.
* FLOOD STAGE IS 22.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 22.5 FEET BY THIS
AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE TUESDAY MORNING.
* IMPACT...AT 23.0 FEET...MODERATE FLOODING BEGINS. EXTENSIVE
CROPLAND IS FLOODED BELOW THE GAUGE NEAR THE LAGRANGE LOCK ROAD
BRIDGE.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 12/29 12/30 12/31 01/01 01/02
LA MOINE RIVER
RIPLEY 22 22.45 22.1 19.6 15.1 11.1 9.8000
WGUS83 KLSX 290126
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
726 PM CST MON DEC 28 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
LA MOINE RIVER AT ...RIPLEY AFFECTING ...BROWN COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE NATIONAL WEATHER SERVICE WILL CONTINUE TO ISSUE FOLLOW UP STATEMENTS
AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
ILC009-300126-
/O.EXT.KLSX.FL.W.0274.000000T0000Z-091230T1500Z/
/RIPI2.2.ER.091225T0648Z.091226T0515Z.091229T1500Z.NO/
726 PM CST MON DEC 28 2009
THE FLOOD WARNING CONTINUES FOR
THE LA MOINE RIVER AT RIPLEY.
* UNTIL WEDNESDAY MORNING.
* AT 6:45 PM MONDAY THE STAGE WAS 22.6 FEET.
* FLOOD STAGE IS 22.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW MORNING.
* IMPACT...AT 23.0 FEET...MODERATE FLOODING BEGINS. EXTENSIVE
CROPLAND IS FLOODED BELOW THE GAUGE NEAR THE LAGRANGE LOCK ROAD
BRIDGE.
* IMPACT...AT 22.0 FEET...FLOOD STAGE. FARMLAND FLOODING AND RURAL
DAMAGES BEGIN.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 12/29 12/30 12/31 01/01 01/02
LA MOINE RIVER
RIPLEY 22 22.60 22.2 19.8 15.8 12.4 10.5000
WGUS83 KLSX 291551
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
951 AM CST TUE DEC 29 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN
ILLINOIS...
LA MOINE RIVER AT RIPLEY AFFECTING BROWN COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THE NATIONAL WEATHER SERVICE WILL MONITOR THS SITUATION AND ISSUE
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
ILC009-301551-
/O.EXT.KLSX.FL.W.0274.000000T0000Z-091231T0000Z/
/RIPI2.2.ER.091225T0648Z.091226T0515Z.091230T0000Z.NO/
951 AM CST TUE DEC 29 2009
THE FLOOD WARNING CONTINUES FOR
THE LA MOINE RIVER AT RIPLEY.
* UNTIL WEDNESDAY EVENING.
* AT 8:45 AM TUESDAY THE STAGE WAS 22.3 FEET.
* FLOOD STAGE IS 22.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
THIS EVENING.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 12/30 12/31 01/01 01/02 01/03
LA MOINE RIVER
RIPLEY 22 22.30 20.2 15.2 11.2 9.7 8.9000
WGUS83 KLSX 300117
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
717 PM CST TUE DEC 29 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
LA MOINE RIVER AT RIPLEY AFFECTING BROWN COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS A RESULT OF HEAVY RAINFALL AT THE END OF LAST
WEEK IN CONJUNCTION WITH BACKWATER EFFECTS FROM THE ILLINOIS
RIVER...
THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
ILC009-310117-
/O.EXT.KLSX.FL.W.0274.000000T0000Z-091231T0133Z/
/RIPI2.2.ER.091225T0648Z.091226T0515Z.091230T0133Z.NO/
717 PM CST TUE DEC 29 2009
THE FLOOD WARNING CONTINUES FOR
THE LA MOINE RIVER AT RIPLEY.
* UNTIL WEDNESDAY.
* AT 6:45 PM TUESDAY THE STAGE WAS 22.1 FEET.
* FLOOD STAGE IS 22.0 FEET.
* MINOR FLOODING IS OCCURRING.
* FORECAST...THE RIVER IS FORECAST TO CONTINUE FALLING AND SHOULD
FALL BELOW FLOOD STAGE TONIGHT.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 12/30 12/31 01/01 01/02 01/03
LA MOINE RIVER
RIPLEY 22 22.09 20.5 16.5 13.6 11.7 10.1000
WGUS83 KLSX 301619
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1019 AM CST WED DEC 30 2009
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN
ILLINOIS...
LA MOINE RIVER AT RIPLEY AFFECTING BROWN COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS WILL BE THE LAST STATEMENT ISSUED REGARDING THIS FLOODING EVENT
AT RIPLEY...
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
ILC009-301649-
/O.CAN.KLSX.FL.W.0274.000000T0000Z-091231T0133Z/
/RIPI2.2.ER.091225T0648Z.091226T0515Z.091230T0915Z.NO/
1019 AM CST WED DEC 30 2009
THE FLOOD WARNING IS CANCELLED FOR
THE LA MOINE RIVER AT RIPLEY.
* AT 9:45 AM WEDNESDAY THE STAGE WAS 21.7 FEET.
* FLOOD STAGE IS 22.0 FEET.
* FELL BELOW FLOOD STAGE AT 3:15 AM WEDNESDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 19.8 FEET BY THURSDAY
MORNING.
* IMPACT...AT 22.0 FEET...FLOOD STAGE. FARMLAND FLOODING AND RURAL
DAMAGES BEGIN.
* IMPACT...AT 17.0 FEET...BANKS BEGIN TO OVERFLOW.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 12/31 01/01 01/02 01/03 01/04
LA MOINE RIVER
RIPLEY 22 21.68 19.8 14.0 10.5 9.2 8.6What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Dec 24, 5:28 AM CST, 5 hours 2 minutes earlier.
Area forecast discussion, Dec 24, 5:28 AM CST, 5 hours 2 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
528 AM CST THU DEC 24 2009
.DISCUSSION...
/405 AM CST THU DEC 24 2009/
TODAY THROUGH FRIDAY...PRIMARY CONCERNS ARE HEAVY RAIN
TODAY...COMPLEX STORM SYSTEM TONIGHT AND FRIDAY...AND LINGERING SNOW
SHOWERS FRI NIGHT THROUGH SUN.
TODAY...REGIONAL RADAR MOSAIC DEPICTED A CONTINUOUS RAIN SHIELD FM
MO/AR BORDER THROUGH AR INTO LA. PW VALUES ARE FCST TO CONTINUE
INCRSG THROUGH TONIGHT...REACHING 0.9 TO 1 INCHES OVER MOST OF THE
CWA AND EVEN HIGHER OVER SERN COUNTIES. THESE VALUES ARE AT LEAST 2
STANDARD DEVIATIONS ABOVE DECEMBER CLIMATOLOGY...THUS STILL EXPECT
MODERATE TO HEAVY RAINFALL TODAY GIVEN AMPLE MOISTURE AND INCREASING
SYNOPTIC LIFT FM APCHG STORM SYSTEM. WILL CONTINUE WITH GOING FLOOD
WATCH.
TONIGHT...PRIMARY FCST PROBLEM IS EVOLUTION OF SRN PLAINS STORM
SYSTEM. WATER VAPOR IMAGERY SHOWED FOUR DISTINCT PV ANOMALIES OF
INTEREST. THE TWO STRONGEST FEATURES WERE THE DIGGING SHORTWAVE
OVER WRN TX AND THE NRN SHORTWAVE DROPPING FM SASKATCHEWAN INTO
MT/WY. THE OTHER FEATURES WERE LOCATED OVER IA/NE/SD AND ERN TX.
TWO STRONGEST FEATURES ARE EXPECTED TO INTERACT /FUJIWHARA EFFECT/
AND MERGE WHILE LIFTING NWD INTO THE LOWER MSVLY. MODELS CONTINUE
TO TREND EWD WITH TRACK OF SFC LOW...WHICH HAS SIGNIFICANT IMPACTS
ON LOCATION OF THE HEAVY SNOW BAND. GIVEN MODEL DIFFICULTY IN
CAPTURING SWD EXTENT OF DIGGING OVER THE LAST FEW DAYS...CONCERNED
THAT MODELS HAVE BEEN SLOW TO CATCH ON TO INTENSITY OF SRN
SHORTWAVE AND COULD STILL BE TOO FAR W WITH SFC LOW TRACK.
GENERALLY FOLLOWED A GEM/NAM BLEND SINCE THE NAM BEST CAPTURED THE
INFLUENCE OF THE WEAKER SHORTWAVES AND THE GEM HAS BEEN
CONSISTENTLY CATCHING ON TO THE FARTHER EWD TRACK. WITH THAT IN
MIND...HAVE STARTED TRENDING THE FCST TOWARDS A MORE ERN SOLUTION
THAT BRINGS 2-4 INCHES OF ACCUMULATING SNOW TO FAR WRN COUNTIES.
RAIN WILL CHANGE TO SNOW BEHIND THE COLD FRONT AFTER MIDNIGHT BUT
A PERIOD OF SLEET IS POSSIBLE AS THE COLD AIR QUICKLY UNDERCUTS
WARMER LAYERS ALOFT. TIGHT PRESSURE GRADIENT WILL CREATE STRONG
GUSTY WINDS TONIGHT THROUGH FRI NIGHT. DUE TO THE COMBINATION OF
SLEET...WIND...AND SNOW...HAVE ISSUED A WINTER STORM WATCH FOR
CENTRAL AND NORTHEAST MISSOURI COUNTIES.
KANOFSKY
FRIDAY NIGHT THROUGH SUNDAY...
SPOKES OF VORTICITY COUPLED WITH STEEP LAPSE RATES WILL BRING
SCATTERED SNOW SHOWERS/SQUALLS TO THE AREA AS THE NEARLY STACKED LOW
PRESSURE SYSTEM PINWHEELS ACROSS IOWA. HAVE INCREASED POPS AND QPF
AS MODEL CONSENSUS AND PAST EXPERIENCE TELLS ME THAT ALTHOUGH NOT
EVERYONE WILL SEE ACCUMULATING SNOW FROM THESE SNOWBANDS...THOSE
THAT DO WILL LIKELY HAVE A FEW INCHES TO CONTEND WITH. COUPLE THE
LIGHT SNOW ACCUMULATION WITH THE BRISK WIND AND WINTER ADVISORY TYPE
CONDITIONS MAY BE REALIZED AT TIMES THIS HOLIDAY WEEKEND.
CVKING
&&
.AVIATION...
/526 AM CST THU DEC 24 2009/
FOR THE 12Z TAFS...
IFR CEILINGS TO CONTINUE AS STORM SYSTEM WRAPS UP OVER THE TOP OF
THE CWA. SHOWERS AND EVEN SOME RUMBLES OF THUNDER WILL SPREAD
NORTH TODAY AND CONTINUE INTO THIS EVENING. AS COLD AIR FILTERS
BEHIND THE LOW...THE RAIN WILL TURN TO SNOW AT KCOU AROUND
06Z...AND ST. LOUIS METRO TAFS AROUND 12Z. WIND TO GO FROM
EAST/SOUTHEAST TO WEST/NORTHWEST...WITH GUSTS GREATER THAN 25 KTS
POSSIBLE.
CVKING
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLOOD WATCH THROUGH THIS EVENING FOR AUDRAIN-BOONE-CALLAWAY-COLE-
CRAWFORD-FRANKLIN-GASCONADE-IRON-JEFFERSON-KNOX-LEWIS-
LINCOLN-MADISON-MARION-MONITEAU-MONROE-MONTGOMERY-OSAGE-
PIKE-RALLS-REYNOLDS-SHELBY-ST. CHARLES-ST. FRANCOIS-ST.
LOUIS-ST. LOUIS CITY-STE. GENEVIEVE-WARREN-WASHINGTON.
WINTER STORM WATCH FROM LATE TONIGHT THROUGH FRIDAY AFTERNOON
FOR AUDRAIN-BOONE-CALLAWAY-COLE-KNOX-LEWIS-MARION-MONITEAU-
MONROE-OSAGE-RALLS-SHELBY.
IL...FLOOD WATCH THROUGH THIS EVENING FOR ADAMS IL-BOND IL-BROWN IL-
CALHOUN IL-CLINTON IL-FAYETTE IL-GREENE IL-JERSEY IL-
MACOUPIN IL-MADISON IL-MARION IL-MONROE IL-MONTGOMERY IL-
PIKE IL-RANDOLPH IL-ST. CLAIR IL-WASHINGTON IL.
&&
WFO LSXHazardous weather outlook, Dec 24, 4:32 AM CST, 5 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 432 AM CST THU DEC 24 2009 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-251200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS- SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE- CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN- ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON- ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- 432 AM CST THU DEC 24 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS WILL BRING MODERATE TO HEAVY RAINFALL TO PARTS OF MISSOURI AND ILLINOIS TODAY. ADDITIONAL RAINFALL MAY CAUSE FLOODING AS IT FALLS ON GROUND THAT IS ALREADY SATURATED OR STILL FROZEN. FOR MORE INFORMATION...PLEASE SEE THE FLOOD WATCH. A STRONG STORM SYSTEM WILL BRING 2 TO 4 INCHES OF SNOWFALL TO PARTS OF CENTRAL AND NORTHEASTERN MISSOURI LATE TONIGHT AND EARLY FRIDAY. A BRIEF PERIOD OF SLEET IS POSSIBLE AS THE RAIN CHANGES OVER TO SNOW. THE SYSTEM WILL ALSO PRODUCE SUSTAINED WINDS OF 15 TO 25 MPH WITH GUSTS UP TO 35 MPH POSSIBLE ACROSS THE BISTATE REGION. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY STRONG GUSTY WINDS WILL PERSIST THROUGH FRIDAY NIGHT BEFORE DIMINISHING ON SATURDAY. SUSTAINED WINDS OF APPROXIMATELY 20 MPH ARE EXPECTED WITH GUSTS UP TO 30 MPH POSSIBLE. THERE IS A CHANCE OF SNOW SHOWERS ON FRIDAY AND SATURDAY. AN ADDITIONAL 1 TO 2 INCHES OF SNOW IS POSSIBLE ACROSS PARTS OF MISSOURI AND ILLINOIS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT PRECIPITATION AMOUNTS AND ANY FLOODING TO THE NATIONAL WEATHER SERVICE. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 KANOFSKY
In the hours before
Local storm report, Dec 24, 5:28 AM CST, 5 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
528 AM CST THU DEC 24 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0526 AM FLOOD BOWLING GREEN 39.34N 91.20W
12/24/2009 PIKE MO LAW ENFORCEMENT
WATER ON ROAD REPORTED BY THE PUBLIC TO THE SHERIFF
DEPT AT HWY D AND WW
&&
EVENT NUMBER LSX0900433
CARNEYLocal storm report, Dec 24, 6:20 AM CST, 4 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
620 AM CST THU DEC 24 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0617 AM HEAVY RAIN TROY 38.98N 90.98W
12/24/2009 M1.51 INCH LINCOLN MO CO-OP OBSERVER
DUE TO HIGH WATER FROM THE CUIVRE RIVER...RT H CLOSED
BY HIGHWAY DEPARTMENT...LOCATED BETWEEN HIGHWAY 47 AND
E.
&&
EVENT NUMBER LSX0900434
SIECZYNSKIThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 23, 9:39 PM CST | River Flood Warning | LSX | Morgan, Pike | 6 days |
| Dec 23, 9:39 PM CST | River Flood Warning | LSX | Pike, Scott | 6 days |
| Dec 23, 9:39 PM CST | River Flood Warning | LSX | Calhoun, Jersey | 6 days |
| Dec 24, 12:37 PM CST | River Flood Warning | LSX | Brown | 6 days |
| Dec 24, 1:48 PM CST | Flash Flood Warning | LSX | Randolph | 8 hr |
| Dec 24, 5:45 PM CST | Areal Flood Advisory | LSX | Bond, Calhoun, Clinton, Fayette, Greene, Jersey and 7 more | 6 hr |
Nearby
River Flood Warnings in Illinois, 2009Every river flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.